# SDR DALA2017022401518

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER PAN AND FITTING ON BEAM NR 1 LOWER EDGE AT STA: Y= 408 FWD CARGO COMPARTMENT DOOR STRUCTURE. TASK CARD NR 0088-0644: 52-31-2005/021. FINDING REPAIRED PER SRM 52-30-02 2R-1 REP 1. FITTING WAS REMOVED PER SRM 51-41-01 0G AND 51-41-05 0G. NEW FITTING WAS FABRICATED PER DGW 3926046. NEW FITTING WAS INSTALLED PER SRM 51-41-01 0G AND 51-41-05 0G. SEAL RETAINER WAS INSTALLED PER SRM 51-41-01 0G.
